# SDR IXXA0500106O

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,139 hours, 36,140 cycles
- Engine: Ge CFM562C
- Engine time: 36,671 hours, 16,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Part time: 88,139 hours, 36,140 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM BIKF TO KNGU, NR 4 ENGINE EXPERIENCED VIBRATION AND A FLAME OUT.  CREW LANDED AIRCRAFT IN KNGU WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH FAULT 53, FAN VIBRATION AND NO DEFECTS WERE NOTED.  FAULT 51 COMPLIED WITH AND MAINTENANCE SUMPED WATER CONTAMINATION FROM THE NR 4 MAIN.  A POWER ASSURANCE WAS PERFORMED PER ATI ERH 91.1 AND AIRCRAFT WAS RETURNED TO SERVICE.
